MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Catalog Number RCF-10.0-38-J
Medical Device Problem Codes Unraveled Material (1664); Device Damaged Prior to Use (2284); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was originally reported that during an unspecified procedure, sheath puncture with the performer introducer set was used to establish venous access.After opening, the user found that the wire guide was kinked and could not be used.The device did not come into contact with the patient.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Upon initial evaluation of the returned device on (b)(6) 2024, the wire guide coils were found to be elongated.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.G4- pma/510(k) #: k171999.H3: (other): the device has been returned and preliminary evaluation has been performed; however, our investigation is ongoing and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Summary of event: it was originally reported that during an unspecified procedure, sheath puncture with the performer introducer set was used to establish venous access.After opening, the user found that the wire guide was kinked and could not be used.The device did not come into contact with the patient.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Upon initial evaluation of the returned device on 02apr2024, the wire guide coils were found to be elongated.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturing and quality control procedures were conducted during the investigation.A visual inspection was conducted as well.The complaint device was returned to cook for investigation.The wire was shown to be bent, elongated, and partially unraveled just before the midpoint solder joint on the distal end with the safety wire was still attached on both tip weld.A document-based investigation evaluation was performed.A review of the device history record found no relevant non-conformances on the lot.A sub assembly wire guide component lot records one relevant non-conformance for offset coils a quantity of two.However, all non-conforming product was scrapped prior to release and there are 100% inspections in place to capture this non-conformance.At this time, cook has concluded that no non-conforming product from this lot exists in house or in the field.The product ifu contains no relevant information the user could follow to prevent this failure from occurring.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, ifu, returned product, and complaint file suggests that there is evidence the device was manufactured to specification.There is no evidence of non-conforming devices in-house or in the field.Based on the information provided and the results of the investigation, cook concluded that a component failure caused this incident as it is most likely occurred during removal from the holder.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key19074697
Report Number1820334-2024-00489
Device Sequence Number6900872
Product Code DYB
UDI-Device Identifier00827002074170
UDI-Public(01)00827002074170(17)261214(10)15805979
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRCF-10.0-38-J
Device Lot Number15805979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown